# SDR UPS02439806

- Difficulty date: October 21, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN UPPER DECK DOOR FRAME INOPERATIVE.   RELAMPED OPS CK NORMAL
